New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Depo injection
1 Replies
fresh_mint - January 21

I have been on the depo for around 4 and a half months, so only had two shots. the past two weeks i have been expierncing uncontrollable sweating from my armpits, feet, hand and groin. Is this a side affect that is unlisted or is there something else to be concerned about, im only 19 so i know its not the menopause. please help!

 

anderson111 - February 7

Depo Provera is a highly effective method of contraception, more effective than the combined pill. A small amount of weight gain sometimes occurs, although many women have no change and some lose weight. Some women may be troubled by headaches, abdominal discomfort and mood changes. Some women have a reduced interest in sex, particularly women who are prone to depression.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question